Inertial extrapolation method with regularization for solving a new class of bilevel problem in real Hilbert spaces

Francis Akutsah, Akindele Adebayo Mebawondu*, Godwin Chidi Ugwunnadi, Paranjothi Pillay, Ojen Kumar Narain

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

The purpose of this paper is to introduce a new class of bilevel problem in the frame work of a real Hilbert space. In addition, we introduce an inertial iterative method with a regularization term and we establish the strong convergence of the resulting methods under certain conditions imposed on regularization parameters. Finally, we present some numerical experiments to show the efficiency and applicability of the proposed method. The results obtained in this paper extend, generalize and improve several results in this direction.

Original languageEnglish
Pages (from-to)503-524
Number of pages22
JournalSeMA Journal
Volume80
Issue number3
DOIs
Publication statusPublished - Sept 2023
Externally publishedYes

Keywords

  • Bilevel variational inequality
  • Fixed point problem
  • Inertial iterative scheme
  • Split feasibility problem
  • Split variational inequality problem

Fingerprint

Dive into the research topics of 'Inertial extrapolation method with regularization for solving a new class of bilevel problem in real Hilbert spaces'. Together they form a unique fingerprint.

Cite this